# SDR SWAA2022101429293

- Difficulty date: September 24, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD PLATE LOCATED BTW BS 480 TO BS 500A AT LEVEL STR 26R AND WL 156 AT FWD CARGO COMPARTMENT 2022-529986 /
